# SDR A6WA200940815

- Difficulty date: January 1, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 15,726 hours, 14,806 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Warning Message
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI ICE DUCT WARNING ON TAKE OFF SYNOPTIC PAGE INDICATES LEFT FUSELAGE, MESSAGE DID NOT CLEAR WHEN 14TH STAGE AIR SELECTED OFF.  C/A IN PROGRESS.
